Accessibility navigation

(Non-)ergodicity of a degenerate diffusion modeling the fiber lay down process

Kolb, M., Savov, M. and Wübker, A. (2013) (Non-)ergodicity of a degenerate diffusion modeling the fiber lay down process. SIAM Journal on Mathematical Analysis, 45 (1). pp. 1-13. ISSN 0036-1410

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1137/120870724


We analyze the large time behavior of a stochastic model for the lay down of fibers on a moving conveyor belt in the production process of nonwovens. It is shown that under weak conditions this degenerate diffusion process has a unique invariant distribution and is even geometrically ergodic. This generalizes results from previous works [M. Grothaus and A. Klar, SIAM J. Math. Anal., 40 (2008), pp. 968–983; J. Dolbeault et al., arXiv:1201.2156] concerning the case of a stationary conveyor belt, in which the situation of a moving conveyor belt has been left open.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:30444
Uncontrolled Keywords:ergodicity, hypoelliptic diffusion process, Lyapunov functions
Publisher:Society for Industrial and Applied Mathematics

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation